# SDR UIEA2019103005819

- Difficulty date: October 30, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 80,069 hours, 17,167 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

APU INOP; LOW DUCT PRESSURE.( TRANSFERRED TO MDDR 119894 IAW MEL 49-11-01A, CAT 'C', DUE DATE 09-NOV-19.  LP 1075747 - M9: PERFORMED APU BITE TEST IAW AMM 49-61-05. NO FAULTS DISPLAYED ON ANY OF THE LEGS. PERFORMED AIR SUPPLY BITE IAW 36-23-01, NO FAULTS DISPLAYED. PERFORMED DRY RUN ON BOTH R & L ENGINES ENSURING DUCT PRESSURE IS WITHIN REQUIRED LIMITS. THIS CLEARS DMI #119894. PLACARD REMOVED FROM FLT DECK AND MCC NOTIFIED. )
